On exact solutions of a degenerate quasilinear wave equation with source term
MetadataShow full metadata
In this paper, we construct exact solutions of the Cauchy problem of degenerate quasilinear wave equation of Kirchhoff type, and study the effect of the nonlinear terms on the existence of solutions. We construct solutions that exist globally for some initial data, and that blow up in a finite time for some other initial data.
CitationAmroun, N. E., & Benaissa, A. (2006). On exact solutions of a degenerate quasilinear wave equation with source term. Electronic Journal of Differential Equations, 2006(133), pp. 1-6.
This work is licensed under a Creative Commons Attribution 4.0 International License.